So, I started smoking weed when I was 14 and I only smoked a little but when I turned 15 I used to burn everyday. I would smoke 2 eighths in a week and be fine and Id feel great and high. I quit for 3 months and at the beginning of last summer I started again. The effects were crazy, I took one hit and my ears were ringing and my eyes were unfocused and I couldn't stand and I was crying. I tried getting up but everything was in slow motion and I fell down. The ringing in my ears was continuous and I bought that maybe the weed was chronic so I bought from someone else and the same thing happened. I've smoked about 100 times since then and everytime it's the same but I can't stop bc I love to smoke and i don't know what to tell any of my friends. What could this be? By the was I'm on 50mg sertraline(Zoloft) and 30mg daytrana which is an ADHD medicine. please help so I can fix this! I'm only 17 and I want to have fun in college next year
It would appear that you have a very significant problem with marijuana and need help immediately. You describe someone who has built a high tolerance to the incredible high levels of THC found in some of the marijuana now available for use. You lost that tolerance when you stopped smoking for a while, and when you reintroduced the amount that you are smoking, your body tried continuously to reject this substance. It is almost an absolute that you are dangerously harming your respiratory system; lungs simply can't tolerate this kind of chemical irritation.
You note that you are on medication for ADHD and Zoloft, so it appears that there are some physicians who can help you access appropriate addiction services and be evaluated.
It is not easy for a young person to become sober when peers are trying to keep them high. If you want to have fun in your college year, next year, and enjoy it, I strongly suggest you look into your sobriety first, college second and then your choice of college to be one that supports a sober lifestyle. These sort of colleges are available, and they are magnificent in the promise that they bring to young people for a useful and productive life.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.